Prostaglandin infusion is used to maintain patency of the ductus arteriosus in infants with cyanotic congenital heart disease. Recently, gastric outlet obstruction as a result of prostaglandin infusion has been described. In our case, an upper gastrointestinal contrast study seemed to depict the typical appearance of pyloric stenosis in an infant who had received an infusion of prostaglandin for a prolonged period. Serial ultrasonograms, however, disclosed progressive elongation of the antropyloric channel without wall thickening. This report is the second to illustrate prostaglandin-induced gastric outlet obstruction in a vomiting infant with a gastrointestinal series diagnosis of pyloric stenosis.
|Original language||English (US)|
|Number of pages||2|
|State||Published - Mar 1 1994|
ASJC Scopus subject areas
- Pediatrics, Perinatology, and Child Health
- Radiology Nuclear Medicine and imaging